Probabilistic Evolution Theory for ODE Sets with Second Degree Multinomial Right Hand Side Functions: Certain Reductive Cases


Kirkin M. E. , Gozukirmizi C.

International Conference of Computational Methods in Sciences and Engineering (ICCMSE), Athens, Greece, 20 - 23 March 2015, vol.1702 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1702
  • Doi Number: 10.1063/1.4938947
  • City: Athens
  • Country: Greece

Abstract

Probabilistic evolution theory provides powerful tools for the solution of ODE sets with second degree right hand side functions. Squtelmats are square matrices formed from rectangular ones, and are very useful in probabilistic evolution theory in keeping the size of the matrices same in each new term of the series expansion. This paper lays out the framework for the calculation of the squtelmats or other corresponding structures where the coefficient matrices or the initial vector have certain reductive properties.